# SDR IPXA10559521

- Difficulty date: April 12, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT W/W PANEL SUPPORT ANGLE STA 1040 BL-69 IS CRACKED     REMOVED AND FABRICATED BRACKET NDI VERIFIED CRACK FREE. ALODINED, PRIMED, PAINTED INSTALLED IAW SRM 51-40-02-0G, AMM 52-21-02-7.
